MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 72018201
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) was leaking, and the device could not be used normally for erection.A surgical procedure was performed to remove and replace the reservoir.The cause of the fluid loss was a connection issue.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to field d6b: explant date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the reservoir of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The reservoir was microscopically inspected and tested for leaks.Microscope examination revealed that the reservoir had wear at fold and a hole from wear in reservoir shell.The leakage test revealed a leak at the corner of a fold in the reservoir shell.Based on the information available and analysis results, the reason for the fluid leak was most likely determined to be the hole/leak at the corner of a fold in the reservoir.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23323364
Report Number2124215-2025-74086
Device Sequence Number9845711
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)260214(10)1000529052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2026
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1000529052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/21/2025
12/05/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/17/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight70 KG